Computing tropical bitangents to smooth quartic curves in polymake

Alheydis Geiger, Marta Panizzut. Computing tropical bitangents to smooth quartic curves in polymake. Journal of Symbolic Computation, 120:102225, 2024. [doi]

@article{GeigerP24,
  title = {Computing tropical bitangents to smooth quartic curves in polymake},
  author = {Alheydis Geiger and Marta Panizzut},
  year = {2024},
  doi = {10.1016/j.jsc.2023.102225},
  url = {https://doi.org/10.1016/j.jsc.2023.102225},
  researchr = {https://researchr.org/publication/GeigerP24},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Computation},
  volume = {120},
  pages = {102225},
}